# SDR DALA2021040501971

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 39,935 hours, 20,682 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Part serial: 61649
- Condition: Missing
- Location: Left Wing
- Part time: 77,656 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 - LEFT WING LANDING LIGHT MISSING. CORRECTIVE ACTION : REPLACED LEFT LANDING LIGHT ASSEMMBLY IAW A319 AMM 33-41.OPS CHECK GOOD. OK FOR SERVICE (7560974)
